# SDR UIEA2017041700591

- Difficulty date: April 15, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 77,003 hours, 9,587 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Warning Light
- Condition: False Activation
- Location: Engine Vibration
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE VIBRATION LIGHT, CHECKED MOUNTING HARDWARE, ELEC CONNECTORS, AND WIRING FOR PROPER MOUNTING AND CONDITION CHECKED FOR BENT AND BROKEN PINS AND WIRES IAW FIM FAULT TREE 77-31-808, NO PROBLEMS FOUND AT THIS TIME NO FURTHER ACTION REQUIRED AT THIS TIME.
